# SDR IPXA2021051169299

- Difficulty date: April 30, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 82,010 hours, 17,344 cycles
- System (JASC): 5751 · Ailerons
- Part: Splice
- Part number: ARC728125
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2RH O/B AILERON SPLICE SUPPORT CRACK AT LWR SURFACE L/E.REMOVED,FABRICATED AND REPLACED CRACKED SPLICE SUPPORT IAW SRM 51-35-01 AND 51-33-01 (MINOR).
